# SDR ASAA2024112454469

- Difficulty date: November 24, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,254 hours, 12,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 500L FRAME TO S25R ATTACH BRACKET CRACKED. GROUNDED - YES. REMOVED R/H TRANSITION PANEL FROM STA 500H TO STA 500L FOR ACCES IAW B737-900 SRM 51-40-02 REMOVED ATTACH BRACKET AT STA 500L, STR25R IAW B737-900 SRM 51-40-02. LOCATED & DRILLED NEW ATTACH BRACKET P/N 143A1010-48. PO: 1107552.1 IAW B737-900 SRM 51-40-05. INSTALLED ATTACH BRACKET ON FWD PIT AT STA 500L, STR25R IAW B737-900 SRM 51-40-02. REINSTALLED R/H TRANSITION PANEL FROM STA 500H TO STA 500L IAW B737-900 SRM 51-40-02.
